A p-angulated generalisation of Conway and Coxeter's theorem on frieze patterns

Thorsten Holm, Peter Jørgensen*

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

Coxeter defined the notion of frieze pattern, and Conway and Coxeter proved that triangulations of polygons are in bijection with integral frieze patterns. We show a p-angulated generalisation involving nonintegral frieze patterns. We also show that polygon dissections give rise to even more general nonintegral frieze patterns.

Original languageEnglish
JournalInternational Mathematics Research Notices
Volume2020
Issue1
Pages (from-to)71-90
Number of pages20
ISSN1073-7928
DOIs
Publication statusPublished - Jan 2020
Externally publishedYes

Fingerprint

Dive into the research topics of 'A p-angulated generalisation of Conway and Coxeter's theorem on frieze patterns'. Together they form a unique fingerprint.

Cite this